# SDR 02FDEA00085

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656E08
- Part serial: M00120
- Condition: Failed
- Location: E&E Compartment
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

02-36 AFTER DEPART LG WOULD NOT RETRACT.  R&R LAND GEAR ACCESSORY BOX PER MM 32-09-112-5. GEAR HAD ICE ON ARRIVAL & DEICED.
